# SDR SWAA2019011428384

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 69,967 hours, 41,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5700
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LOOSE.  REPAIRED SIGN PER EA.
